Homology, Homotopy and Applications

On the image of noncommutative local reciprocity map

Ivan Fesenko

Full-text: Open access

Abstract

We recall coherent definitions of two commutative local reciprocity homomorphisms, arithmetic and geometric, and then suggest a new approach to the description of the image of a noncommutative local reciprocity map introduced in [2] and discuss some of its properties in relation to the commutative maps.

Article information

Source
Homology Homotopy Appl., Volume 7, Number 3 (2005), 53-62.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139839290

Mathematical Reviews number (MathSciNet)
MR2200206

Zentralblatt MATH identifier
1154.11340

Subjects
Primary: 11S99: None of the above, but in this section

Citation

Fesenko, Ivan. On the image of noncommutative local reciprocity map. Homology Homotopy Appl. 7 (2005), no. 3, 53--62. https://projecteuclid.org/euclid.hha/1139839290


Export citation